Mathematical derivation of chiral anomaly in lattice gauge theory with Wilson's action

Tetsuya Hattori, Hiroshi Watanabe

Research output: Contribution to journalArticle

Abstract

Chiral U(1) anomaly is derived with mathematical rigor for a Euclidean fermion coupled to a smooth external U(1) gauge field on an even dimensional torus as a continuum limit of lattice regularized fermion field theory with the Wilson term in the action. The present work rigorously proves for the first time that the Wilson term correctly reproduces the chiral anomaly.

Original languageEnglish
Pages (from-to)4449-4475
Number of pages27
JournalJournal of Mathematical Physics
Volume39
Issue number9
DOIs
Publication statusPublished - 1998 Sep

    Fingerprint

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this